# SDR SWIA200414008

- Difficulty date: October 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,134 hours, 32,523 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0087
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 1,956 hours, 2,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLAP CONTROL FAULT WHEN SELECTING FLAPS 25.  REMOVED AND REPLACED LEFT NACELLE ACTUATOR PER MM 27-50-00.  OPERATIONAL CHECK GOOD.
